# SDR 97ZZZX3608

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 060002600
- Condition: Defective
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSCILLATION FELT IN CYCLIC CONTROL WHEN AUTOPILOT ENGAGED.  REMOVED AND REPLACED AUTOPILOT GYRO.
